EconPapers    
Economics at your fingertips  
 

A note on the distribution of kth records from discrete distributions

Fernando López-Blázquez, B. Salamanca Miño and A. Dembinska

Statistics & Probability Letters, 2005, vol. 75, issue 4, 325-330

Abstract: For a continuous distribution, F, it is well known that the sequence of kth-records is distributed as the sequence of 1st-record from 1-(1-F)k. This note shows that a similar result does not hold if the underlying distribution F is discrete.

Keywords: kth; records; Order; statistics; Discrete; distributions (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(05)00251-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:75:y:2005:i:4:p:325-330

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:75:y:2005:i:4:p:325-330